# SDR EVCA201605261

- Difficulty date: May 24, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N1821
- Make and model: Bell 206L-4
- Aircraft serial: 52366
- Aircraft time: 2,810 hours, 8,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033107121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTIONS OF THE ACFT IT WAS FOUND THAT THE FS 145 BULKHEAD HAD A CRACKED CLIP, PN 206-033-107-055 WITH 5 CRACKS, ALL MEASURING BETWEEN 3/32" & 5/16" IN LENGTH.  UPON REMOVAL OF THE CLIP, FRAME, PN 206-033-107-121 WAS FOUND TO HAVE MULTIPLE CRACKS WITH ONE MEASURING IN EXCESS OF 1 INCH.
